Alert archive / Nebraska / High Wind Warnings in 2014

High Wind Warning 4, NWS Omaha, NE

June 15, 201414 counties in Nebraska; Harrison County, Monona County, Iowa

NWS Omaha, NE issued this high wind warning at Jun 15, 2014, 2:49 AM CDT for 14 counties in Nebraska; Harrison County, Monona County, Iowa. It was in force for 71 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 15, 2014, 2:49 AM CDT (07:49 UTC)
Expired
Jun 15, 2014, 4:00 AM CDT
In force
71 min
Issued by
NWS Omaha, NE

Counties Harrison County, IA, Monona County, IA, Burt County, NE, Cass County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE, Sarpy County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 38 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:50 AM CDTNON-TSTM WND GST 70Arlington, NEDELAYED REPORT RELAYED BY WASHINGTON COUNTY DISPATCH. PUBLIC REPORTED DAMAGE TO A GARAGE AND A 1000 GALLON PROPANED TANK FLIPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 7.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2298 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
3.3
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WWUS73 KOAX 150749
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
249 AM CDT SUN JUN 15 2014

...STRONG WINDS OCCURRING BEHIND A LINE OF THUNDERSTORMS...
.WEST TO NORTHWEST WINDS OF 50 TO 60 MPH WERE OCCURRING BEHIND THE
LEADING EDGE OF THUNDERSTORMS THAT WERE PRESSING INTO WESTERN
IOWA. THESE STRONG WINDS WERE OCCURRING IN AN AREA OF MODERATE
RAIN WITH OCCASIONAL THUNDER AND COULD PERSIST FOR AN HOUR OR A
LITTLE MORE.

IAZ043-055-NEZ034-044-045-051>053-066>068-089>093-150900-
/O.NEW.KOAX.HW.W.0004.140615T0749Z-140615T0900Z/
MONONA-HARRISON-BURT-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-
LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR...
FREMONT...BLAIR...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
249 AM CDT SUN JUN 15 2014

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING. 

* TIMING...THE STRONG WINDS WILL PERSIST THROUGH AROUND 400 AM.

* WINDS...OF 50 TO 60 MPH CAN BE EXPECTED.

* IMPACTS...THE PERSISTENT STRONG WINDS COULD DOWN TREE LIMBS AND
  CAUSE POWER OUTAGES AS WELL AS CREATE DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
CHERMOK
1 follow-up statement
627 
WWUS73 KOAX 150857
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
357 AM CDT SUN JUN 15 2014


IAZ043-055-NEZ034-044-045-051>053-066>068-089>093-151000-
/O.EXP.KOAX.HW.W.0004.000000T0000Z-140615T0900Z/
MONONA-HARRISON-BURT-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-
LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR...
FREMONT...BLAIR...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
357 AM CDT SUN JUN 15 2014

...HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

THE HIGH WINDS HAVE SUBSIDED...THEREFORE THE HIGH WIND WARNING
WILL BE ALLOWED TO EXPIRE. NORTHWEST WINDS WILL REMAIN GUSTY 15
TO 30 MPH FOR THE NEXT HOUR.

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Jun 15, 12:24 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 15, 12:24 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1224 AM CDT SUN JUN 15 2014

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014

MAIN CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLASH FLOOD POTENTIAL
THROUGH THE OVERNIGHT HOURS. INSTABILITY AND SHEAR WILL BE ADEQUATE
FOR SUPERCELL STORMS...AT LEAST SOME DISCRETE STORMS THIS EVENING...
THEN THESE MAY MERGE INTO ONE OR MORE CLUSTERS LATER IN THE
EVENING AND OVERNIGHT.

UPPER AIR CHARTS FROM 12Z SHOWED A 95 KNOT JET MAX CENTERED OVER
NORTHEAST NEVADA. 500 MB TROUGH WAS OVER THE ROCKIES WITH HEIGHT
FALLS STARTING TO SPREAD OUT INTO THE HIGH PLAINS. THERMAL RIDGE AT
700 MB STRETCHED FROM ARIZONA AND NEW MEXICO INTO THE WESTERN
DAKOTAS. MOISTURE AT 850 MB HAD RETURNED TO THE HIGH PLAINS AND WILL
CONTINUE TO INCREASE IN OUR AREA WITH SOUTHERLY FLOW.

SURFACE ANALYSIS AS OF MID AFTERNOON SHOWED A COLD FRONT STRETCHING
FROM THE CENTRAL/EASTERN DAKOTAS DOWN INTO A LOW PRESSURE CENTER
NORTH OF HILL CITY KANSAS. A DRY LINE EXTENDED SOUTH FROM THIS LOW.
DEWPOINTS LOCALLY IN EASTERN NEBRASKA AND SOUTHWEST IOWA WERE IN THE
60S.

TONIGHT...STILL LOOKS LIKE MAIN FOCUS THIS EVENING...AT LEAST EARLY
EVENING...WILL BE FROM CENTRAL AND NORTHEAST NEBRASKA INTO SOUTHEAST
SOUTH DAKOTA AND NORTHWEST IOWA. BUT SOME ISOLATED SEVERE STORMS
COULD ALSO OCCUR EARLY THIS EVENING ALONG OR WEST OF A LINE FROM
SCHUYLER TO BEATRICE.

SEVERE POTENTIAL INCLUDES MAINLY WIND AND HAIL BUT THERE WILL ALSO
BE A TORNADO POTENTIAL...WHICH WILL BE ENHANCED NEAR ANY FRONTAL
OR MESOSCALE BOUNDARIES. HEAVY RAIN IS ALSO A CONCERN ACROSS
NORTHEAST NEBRASKA. EVEN WITH 3 HOUR FLASH FLOOD GUIDANCE VALUES
OF 2 TO 3 INCHES...FELT CHANCES WERE HIGH ENOUGH TO ISSUE A FLASH
FLOOD WATCH. STORMS SHOULD OCCUR OVER MOST IF NOT ALL OF THE
FORECAST AREA LATER THIS EVENING AND TONIGHT AS THE FRONT MOVES
ACROSS THE REGION.

SOME ACTIVITY COULD LINGER EARLY SUNDAY MORNING BUT THE REST OF THE
DAY SHOULD BE DRY AS THE FRONT IS PUSHED TO THE SOUTH. LOOK FOR
HIGHS IN THE UPPER 70S NORTH TO LOWER 80S SOUTH. LOW AND MID LEVEL
MOISTURE STARTS TO RETURN BY LATE SUNDAY NIGHT IN OUR WESTERN
COUNTIES. DID NOT INCLUDE ANY MENTION OF THUNDERSTORMS FOR NOW AS
BETTER POTENTIAL STAYS TO THE WEST...BUT DID KEEP SOME CHANCE
CATEGORY POPS (OR EVEN INCREASE THEM SOONER) FOR MONDAY. SOME
SEVERE WEATHER IS ALSO POSSIBLE MONDAY INTO MONDAY NIGHT. BY
TUESDAY...STORM CHANCES LOOK HIGHEST TO OUR NORTH AND TO THE SOUTH
SO KEPT A DRY FORECAST AT THIS TIME.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014

THIS PERIOD LOOKS ACTIVE AT TIMES...WITH A CONTINUED OFF AND ON
STORM THREAT. AT THE BEGINNING OF THE PERIOD...THE 500 MB PATTERN
SHOULD FEATURE A TROUGH OVER THE WESTERN UNITED STATES WITH A CLOSED
LOW OVER THE PACIFIC NORTHWEST. OUR AREA WILL BE IN SOUTHWEST FLOW
AND SHORTWAVE ENERGY WILL BE MOVING OUT INTO OUR AREA IN THAT FLOW.
THIS TROUGH WILL PROGRESS EASTWARD INTO THE CENTRAL AND NORTHERN
PLAINS BY THURSDAY...THEN IT APPEARS A CLOSED LOW WILL FORM OVER
MINNESOTA IN THE TROUGH BY FRIDAY.

TEMPERATURES WEDNESDAY ARE EXPECTED TO BE WARM...IN THE UPPER 80S
AND LOWER 90S...THEN IT SHOULD BE A BIT COOLER AFTER THAT.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1223 AM CDT SUN JUN 15 2014

CONVECTIVE LINE IS IMMINENT AT KLNK WITH WIND GUSTS UP TO 50 KNOTS
POSSIBLE THROUGH ABOUT 07Z AND MAYBE 08Z. CONVECTION NOT EXPECTED
AT KOMA UNTIL ABOUT 07Z. PERSISTENT THUNDERSTORMS WILL LINGER AT
KOFK...BUT THE COLD FRONT HAS ARRIVED THERE WITH A SWITCH TO
NORTHWEST WINDS. COULD SEE MVFR CONDITIONS WITH THE STORMS...AND
PERHAPS BEHIND THE LINE OF STORMS THROUGH THE MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR NEZ012-
     015-017-018-031>034-042-043.

IA...FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR IAZ043.

&&

SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...DEWALD
Hazardous weather outlook, Jun 14, 5:12 PM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
512 PM CDT SAT JUN 14 2014

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-051-065-078-
088-151215-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-SEWARD-SALINE-JEFFERSON-
512 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN IOWA AND
EASTERN NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE THROUGH
THE EVENING HOURS ALONG A COLD FRONT PUSHING INTO THE OUTLOOK
AREA. GOLF BALL SIZE HAIL OR LARGER ALONG WITH DAMAGING WINDS ARE
THE PRIMARY THREATS. ALSO...ISOLATED TORNADOS ARE POSSIBLE WITH
THE MORE DISCRETE STORMS. IN ADDITION...LOCALLY HEAVY RAINFALL
WITH AMOUNTS OF TWO INCHES OR MORE IS LIKELY AND A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR THE AREA FROM COLUMBUS AND NORFOLK
NORTHEAST INTO MONONA COUNTY IOWA. THE STORMS COULD CONTINUE OVER
THE AREA INTO THE EARLY SUNDAY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND
MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY SATURDAY AFTERNOON AND EVENING.

IAZ069-079-080-090-091-NEZ052-053-066>068-089>093-151215-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-DOUGLAS-SARPY-
LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
512 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

ALTHOUGH THERE IS A SMALL CHANCE OF THUNDERSTORM DEVELOPMENT OVER
THE AREA THROUGH EARLY EVENING...MOST LIKELY THUNDERSTORMS WILL
DEVELOP NORTH THROUGH SOUTHWEST OF THE REGION BY EARLY EVENING AND
PUSH INTO THE AREA FROM MID TO LATE EVENING.  THE ACTIVITY IS
EXPECTED ALONG A COLD FRONT AND DRYLINE THAT WILL PUSH INTO THE
REGION. ALTHOUGH LARGE HAIL WITH DAMAGING WINDS ARE THE PRIMARY
THREATS...ISOLATED TORNADOES CANNOT BE RULED OUT. LATER IN THE
EVENING AND OVERNIGHT HOURS THE PRIMARY THREAT WILL SHIFT TO
MAINLY DAMAGING WINDS AND HEAVY RAIN AS A COMPLEX PUSHES THROUGH
THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND
MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS EVENING.

CHERMOK

In the hours before

Special weather statement, Jun 15, 2:08 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
208 AM CDT SUN JUN 15 2014

IAZ043-055-NEZ015-034-045-150800-
HARRISON IA-MONONA IA-BURT NE-THURSTON NE-WASHINGTON NE-
208 AM CDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRISON...MONONA...
EASTERN BURT...NORTH CENTRAL WASHINGTON AND SOUTHEASTERN THURSTON
COUNTIES UNTIL 300 AM CDT...

AT 208 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MACY TO 8 MILES
NORTHWEST OF BLAIR...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ONAWA...TEKAMAH...WHITING...DECATUR...MONDAMIN...UTE...PISGAH...
MOORHEAD...MAPLETON...HERMAN...BLENCOE...SOLDIER...LITTLE SIOUX...
CASTANA...TURIN...RODNEY...PELICAN POINT STATE RECREATION AREA...
SUMMIT LAKE STATE RECREATION AREA...LEWIS AND CLARK STATE PARK AND
KENNEBEC.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEBRASKA.

LAT...LON 4150 9628 4216 9635 4223 9634 4224 9633
      4222 9633 4221 9567 4182 9566
TIME...MOT...LOC 0708Z 204DEG 81KT 4215 9634 4159 9628

CHERMOK
Local storm report, Jun 15, 2:15 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     CERESCO                 41.06N 96.65W
06/15/2014                   SAUNDERS           NE   LAW ENFORCEMENT

            TREES BLOWN DOWN.

&&

VDEWALD
Special weather statement, Jun 15, 2:18 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
218 AM CDT SUN JUN 15 2014

IAZ055-056-069-079-080-NEZ034-045-052-053-067-150800-
SHELBY IA-MILLS IA-HARRISON IA-POTTAWATTAMIE IA-MONTGOMERY IA-
DOUGLAS NE-CASS NE-BURT NE-SARPY NE-WASHINGTON NE-
218 AM CDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR MILLS...SHELBY...HARRISON...
NORTHWESTERN MONTGOMERY...POTTAWATTAMIE...SOUTHEASTERN BURT...CENTRAL
WASHINGTON...EASTERN DOUGLAS...NORTHEASTERN SARPY AND EASTERN CASS
COUNTIES UNTIL 300 AM CDT...

AT 218 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLAIR TO NEAR CEDAR
CREEK...AND MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...BLAIR...
PLATTSMOUTH...RALSTON...GLENWOOD...HARLAN...MISSOURI VALLEY...
LOGAN...OAKLAND...AVOCA...MALVERN...TREYNOR...UNDERWOOD...FORT
CALHOUN...CARSON AND WALNUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEBRASKA.

LAT...LON 4150 9506 4150 9516 4116 9516 4116 9512
      4113 9511 4084 9601 4163 9629 4187 9563
      4186 9510 4160 9509 4160 9505
TIME...MOT...LOC 0718Z 247DEG 70KT 4158 9621 4102 9607

CHERMOK
Local storm report, Jun 15, 2:19 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
219 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/15/2014  E55.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

            WIND GUST ESTIMATED AT 50 TO 55 MPH AT 51ST AND L STREET.

&&

CZAPOTOC
Special weather statement, Jun 15, 2:29 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
229 AM CDT SUN JUN 15 2014

IAZ043-NEZ015-033-034-044-045-051>053-066>068-088>092-150815-
MONONA IA-DOUGLAS NE-GAGE NE-DODGE NE-JEFFERSON NE-JOHNSON NE-
CASS NE-SAUNDERS NE-LANCASTER NE-PAWNEE NE-OTOE NE-SARPY NE-
NEMAHA NE-BURT NE-THURSTON NE-CUMING NE-WASHINGTON NE-
229 AM CDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA...BURT...
JOHNSON...EASTERN CUMING...GAGE...WESTERN DOUGLAS...DODGE...
SOUTHWESTERN NEMAHA...CASS...WASHINGTON...THURSTON...SAUNDERS...
WESTERN SARPY...OTOE...SOUTHEASTERN JEFFERSON...LANCASTER AND PAWNEE
COUNTIES UNTIL 315 AM CDT...

AT 226 AM CDT...DOPPLER RADAR AND SURFACE OBSERVATIONS INDICATED
STRONG WINDS OF 45 TO 55 MPH WERE OCCURRING BEHIND THE LEADING EDGE
OF STRONG THUNDERSTORMS PUSHING INTO WESTERN IOWA.  THESE STRONG
WINDS COULD PERSIST FOR UP TO AN HOUR OR SO AFTER THE LEADING EDGE
OF THUNDERSTORMS HAVE PASSED THROUGH THE REGION.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...LINCOLN...BEATRICE...FREMONT...WAHOO...GRETNA...
WEST POINT...WAVERLY...ASHLAND...SYRACUSE...VALLEY...TECUMSEH...
HICKMAN...SPRINGFIELD...WYMORE...ARLINGTON...NORTH BEND...YUTAN...
LOUISVILLE AND WEEPING WATER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEBRASKA.

LAT...LON 4226 9681 4227 9636 4099 9606 4001 9603
      4001 9692
TIME...MOT...LOC 0726Z 282DEG 61KT 4194 9642 4007 9672

CHERMOK
Local storm report, Jun 15, 2:48 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
248 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     NON-TSTM WND GST WAHOO                   41.22N 96.62W
06/15/2014  M56 MPH          SAUNDERS           NE   AWOS

&&

CZAPOTOC

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:13 PM CDTSevere Thunderstorm WarningOAXPierce32 min
Jun 14, 7:15 PM CDTSevere Thunderstorm WarningOAXCedar30 min
Jun 14, 7:28 PM CDTSevere Thunderstorm WarningOAXPierce, Wayne47 min
Jun 14, 7:37 PM CDTSevere Thunderstorm WarningOAXPlatte38 min
Jun 14, 7:44 PM CDTSevere Thunderstorm WarningOAXCedar46 min
Jun 14, 7:47 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce28 min
Jun 14, 7:52 PM CDTSevere Thunderstorm WarningOAXMadison38 min
Jun 14, 7:56 PM CDTAreal Flood AdvisoryOAXCedar, Pierce, Wayne3 hr
Jun 14, 8:14 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne46 min
Jun 14, 8:18 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce27 min
Jun 14, 8:24 PM CDTSpecial Weather StatementOAXPlatte21 min
Jun 14, 8:47 PM CDTSpecial Weather StatementOAXCedar28 min
Jun 14, 8:49 PM CDTSpecial Weather StatementOAXBoone26 min
Jun 14, 8:50 PM CDTFlash Flood WarningOAXCedar, Pierce, Wayne5 hr
Jun 14, 9:05 PM CDTSpecial Weather StatementOAXPierce40 min
Jun 14, 9:15 PM CDTAreal Flood AdvisoryOAXMadison7 hr
Jun 14, 9:52 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne38 min
Jun 14, 10:12 PM CDTTornado WarningOAXThurston, Wayne33 min
Jun 14, 10:14 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte46 min
Jun 14, 10:27 PM CDTFlash Flood WarningOAXWayne5 hr
Jun 14, 10:28 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Wayne47 min
Jun 14, 10:59 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Stanton46 min
Jun 14, 11:03 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston, Wayne42 min
Jun 14, 11:18 PM CDTAreal Flood AdvisoryOAXThurston5 hr
Jun 14, 11:34 PM CDTFlash Flood WarningOAXThurston5 hr
Jun 14, 11:35 PM CDTSpecial Weather StatementOAXColfax, Platte40 min
Jun 14, 11:42 PM CDTSpecial Weather StatementOAXCuming, Thurston48 min
Jun 14, 11:53 PM CDTSevere Thunderstorm WarningOAXCuming, Thurston37 min
Jun 14, 11:54 PM CDTAreal Flood AdvisoryOAXColfax, Platte5 hr
Jun 15, 12:06 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Saline, Seward54 min
Jun 15, 12:25 AM CDTAreal Flood AdvisoryOAXBoone, Madison, Pierce, Platte, Stanton6 hr
Jun 15, 12:56 AM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Johnson, Lancaster, Otoe and 3 more64 min
Jun 15, 12:58 AM CDTSpecial Weather StatementOAXButler47 min
Jun 15, 1:20 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders40 min
Jun 15, 1:39 AM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe, Pawnee, Richardson36 min
Jun 15, 1:41 AM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Sarpy, Saunders, Washington34 min
Jun 15, 1:55 AM CDTAreal Flood AdvisoryOAXCedar, Pierce, Wayne4 hr
Jun 15, 1:58 AM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe, Pawnee, Richardson47 min
Jun 15, 2:08 AM CDTSpecial Weather StatementOAXWashington52 min
Jun 15, 2:18 AM CDTSpecial Weather StatementOAXDouglas, Washington42 min
Jun 15, 2:29 AM CDTSpecial Weather StatementOAXBurt, Cass, Cuming, Dodge, Douglas, Gage and 8 more46 min
Jun 15, 9:21 AM CDTAreal Flood AdvisoryOAXBurt, Cuming, Thurston, Wayne13 hr
Jun 15, 2:46 PM CDTRiver Flood WarningOAXDodge24 hr
Jun 15, 5:05 AM CDTAreal Flood AdvisoryOAXMonona6 hr
Jun 15, 10:06 AM CDTAreal Flood WarningOAXMonona12 hr

Nearby

High Wind Warnings in Nebraska, 2014High Wind Warnings in Iowa, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.